# SDR AALA201806079018

- Difficulty date: June 4, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 21,908 hours, 2,479 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. BURNING ODOR COMING OUT OF VENT NEAR 5 L DOOR. FLIGHT ATTENDANT SMELLED SOMETHING BURNING IN AFT GALLEY. LEFT HAND AFT GALLEY 1 A CHILLER IS INOPERATIVE. REMOVED AND REPLACED CHILLER PER AMM 25-33-01.
